Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On simple groups of low order


Author: F. N. Cole
Journal: Bull. Amer. Math. Soc. 30 (1924), 489-492
DOI: https://doi.org/10.1090/S0002-9904-1924-03939-1
Cited work: Bull. Amer. Math. Soc., Volume 28, Number 3 (1922), 98--102
Cited work: Bull. Amer. Math. Soc., Volume 5, Number 10 (1899), 470--475
MathSciNet review: 1560951
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1924-03939-1